I take cymbalta x2 30mg morning and night and its working only when I take the pill at night I feel relief of mood at morning I feel low and little depressed and no relief why this?
Hi. Cymbalta I used for about a year. It took a while. None of these antidepressant medications cure you. What they do is give you better balance so that you can work on what is happening in your life and develop better coping skills. You know, so those thoughts do not swirl away in our heads all the time. Working with a therapist helps smooth this out. My guess is that since you are at 4 weeks, this medication is starting to really work. I found that a week or two later I was feeling much better, I had more energy and was willing to tackle more in my life. Calmer and thoughtful not full of thoughts.
I was recently reminded that the best way to feel good in the morning is not to jump out of bed. Start with stretching your body, arms over the head, then knees to chest. This slows the awakening, gets the blood flow going and gets some energy flowing. During the day also put on a smile. Fake is fine. The more you do it the better you feel. The muscles have a memory of laughing and happiness when we do this. The brain says happy. You will actually feel good. And finally, find any opportunity to laugh. Whatever tickles your fancy. As you start doing these easy tasks, you will notice later that you do feel better. And isn't that better than relying on a chemical for all of it? Add it to a good therapist, your interest in life will grow. The process isn't instant, maybe you journal and can keep track. But one day you are going to wake up and have a really good day. Sometimes a bad one. That is how life is. You will be fine. Write if you wish, Karen
Fatigue and frequent yawning are side effects of Duloxetine (Cymbalta). If you are confident that these feelings you have in the morning are due to the medication, maybe then they are side effects of the evening dose and you feel depressed because of a lack of energy? Do these feelings go away after some hours? Maybe try to take the evening dose about the same amount of time earlier then.
However, for some people it is normal that depression and anxiety are worse in the morning and the mood gets better in the evening. (The day's challenges lie still ahead in the morning and the mechanisms you use to repress your worries and fight through your day are not yet fully in place.)
You can try Venlafaxine as well, which works in a similar way as Duloxetine but had a lower drop-out rate with respect to side effects in some trials...
Both drugs also may increase anxiety (esp. in the beginning of the therapy), probably due to their inhibition of norepinephrine reuptake. There are other drugs like Sertraline (Zoloft), which may work better, if you feel you have that kind of side effect.
I took Cymbalta for awhile. After 4 weeks it seemed to be making me depressed. My doctor asked me to stay on it for another month and I did try but after another 2 weeks (6 weeks total) the depression just got worse the longer I was on it. If you keep getting more depressed instead of feeling better than you should talk to your doctor.
Cymbalta and any other SSNRI antidepressant can cause depression in some people.
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Jul 2010 • 6 answers
Posted 29 Apr 2013 • 6 answers
Posted 2 Aug 2013 • 2 answers
Posted 8 Aug 2013 • 4 answers
Generalized Anxiety Disorder - Does anyone know what would be a better choice between Paxil 40mg and
Posted 1 Jul 2014 • 3 answers